Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Endoscopy shows RUT positive. Prescribed Pantocid for stomach pain. Should I continue tablet?

I had endoscopy and report shows Rut positive. had Pantocid kit for two weeks. 5 months are over. Still have pain in the stoamch if I do not take tablet. Everyday I take a rabium 20 in the morning then there is no pain. Should I continue this tablet. It is working for me like a pain killer. If I do not take the next day starts discomfort and pain in the stomach . Should I continue the same tablet or any other?
Asked On : Tue, 11 Dec 2012
Answers:  2 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General Surgeon 's  Response
Hello!

Thank you for the query.

Pantocid kit contains antibiotics which are not always effective for Helicobacter Pylori. That is why, if you feel no improve after mentioned treatment, upper GI endoscopy should be repeated to verify if the eradication were complete. It looks like you need another antibiotics therapy (the most popular and effective is Amoxiciline 1000mg once a day + Metronidazole 500mg twice a day during 7 days).
You should get scheduled for endoscopy and in a meantime you can take Rabium 20.

Hope this will help.
Regards.
Answered: Wed, 12 Dec 2012
I find this answer helpful
General & Family Physician Dr. Gagandeep Dhillon's  Response
Hello
Thank you for getting in touch with us. As I see, you have been having pain in your stomach for 5 months and experience relief only with Rabium. We would recommend you to get in touch with your Doctor and get a repeat endoscopy done to see if there has been any improvement or if it has deteriorated. Along with that, your Doctor might also conduct a test to check for H.Pylori gastritis which can easily be treated with antibiotics. Rabium will only help you in the short-term and therefore, the exact cause of the pain needs to be asceratined. Hope this helps
Regards
Dr. Gagandeep Dhillon
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor